RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Slobodenyuk, N P

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:46
Abstract pages:724
Full texts:350

http://www.mathnet.ru/eng/person49702
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/541157

Publications in Math-Net.Ru
1966
1. A. V. Skorokhod, N. P. Slobodenyuk, “Limit theorems for random walks. II”, Teor. Veroyatnost. i Primenen., 11:1 (1966),  56–67  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:1 (1966), 46–57
1965
2. A. V. Skorokhod, N. P. Slobodenyuk, “Limit theorems for random walks. I”, Teor. Veroyatnost. i Primenen., 10:4 (1965),  660–671  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:4 (1965), 596–606
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021